MathSciNet Relay Station
MathSciNet bibliographic data
MR1787166 60H10 (34F05 47D06 60H15)
Ga̧tarek, Dariusz; Gołdys, Beniamin On weak solutions of stochastic equations in Hilbert spaces. Stochastics Stochastics Rep. 46 (1994), no. 1-2, 41–51.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement